American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Friedrich Wagemann and Christoph Wockel. A cocycle model for topological and Lie group cohomology. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Hugo García-Compeán, Pablo Paniagua and Bernardo Uribe. Equivariant Extensions of Differential Forms for Non-compact Lie Groups. Contemporary Mathematics 621 (2014) 19-33.
Book volume table of contents   
View Article: PDF

[3] Zhiwei Yun and Xinwen Zhu. Integral homology of loop groups via Langlands dual groups. Represent. Theory 15 (2011) 347-369. MR 2788897.
Abstract, references, and article information   
View Article: PDF

[4] W. G. Dwyer and C. W. Wilkerson. Poincaré duality and Steinberg's Theorem on rings of coinvariants. Proc. Amer. Math. Soc. 138 (2010) 3769-3775. MR 2661576.
Abstract, references, and article information
View Article: PDF

[5] Akira Kono, James P. Lin and Osamu Nishimura. Characterization of the mod 3 cohomology of $E_7$. Proc. Amer. Math. Soc. 131 (2003) 3289-3295. MR 1992871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marian F. Anton. An elementary invariant problem and general linear group cohomology restricted to the diagonal subgroup. Trans. Amer. Math. Soc. 355 (2003) 2327-2340. MR 1973992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Enrique Macias-Virgós. Homotopy groups in Lie foliations . Trans. Amer. Math. Soc. 344 (1994) 701-711. MR 1260205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hai Bao Duan. The Lefschetz number of self-maps of Lie groups . Proc. Amer. Math. Soc. 104 (1988) 1284-1286. MR 935107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. B. Wagoner. A $p$-adic regulator problem in algebraic $K$-theory and group cohomology. Bull. Amer. Math. Soc. 10 (1984) 101-104. MR 722861.
Abstract, references, and article information   
View Article: PDF

[11] George S. Avrunin and Leonard L. Scott. A Quillen stratification theorem for modules. Bull. Amer. Math. Soc. 6 (1982) 75-78. MR 634435.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1